MathSciNet Relay Station
MathSciNet bibliographic data
MR1021374 57N10
Hass, Joel; Rubinstein, Hyam; Scott, Peter Compactifying coverings of closed $3$-manifolds. J. Differential Geom. 30 (1989), no. 3, 817–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement